Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 25, 2008, 3:43 AM CDT for 4 counties in Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2008, 3:43 AM CDT (08:43 UTC)
- Expired
- Apr 25, 2008, 4:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Andrew County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 12:07 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 1:13 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 956 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 250844
SVREAX
MOC003-075-087-147-250930-
/O.NEW.KEAX.SV.W.0049.080425T0843Z-080425T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI
EXTREME WESTERN GENTRY COUNTY IN NORTHWEST MISSOURI
EASTERN HOLT COUNTY IN NORTHWEST MISSOURI
SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI
* UNTIL 430 AM CDT
* AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAITLAND...OR 9 MILES EAST OF MOUND CITY...AND MOVING EAST AT 42
MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HOLT...NORTHERN ANDREW...SOUTHERN NODAWAY AND WESTERN GENTRY
COUNTIES...INCLUDING THE TOWNS OF ARKOE...BARNARD...GUILFORD...
CONCEPTION JUNCTION...CONCEPTION AND CLYDE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY MORNING FOR
NORTHEAST KANSAS AND NORTHWEST MISSOURI.
LAT...LON 4038 9460 4005 9459 4005 9462 4004 9462
4000 9462 3995 9510 4032 9512 4040 9462
TIME...MOT...LOC 0843Z 265DEG 36KT 4018 9504
$$
DUX3 follow-up statements
000
WWUS53 KEAX 250858
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT FRI APR 25 2008
MOC003-075-087-147-250930-
/O.CON.KEAX.SV.W.0049.000000T0000Z-080425T0930Z/
ANDREW MO-HOLT MO-GENTRY MO-NODAWAY MO-
358 AM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NODAWAY...WESTERN GENTRY...EASTERN HOLT AND NORTHERN ANDREW COUNTIES
UNTIL 430 AM CDT...
AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES EAST OF MAITLAND...OR 12 MILES SOUTH OF MARYVILLE...
MOVING EAST AT 41 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HOLT...NORTHERN ANDREW...SOUTHERN NODAWAY AND WESTERN GENTRY
COUNTIES...INCLUDING THE TOWNS OF GUILFORD AND CONCEPTION.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 700 AM CDT FRIDAY MORNING FOR NORTHEAST KANSAS AND
NORTHWEST MISSOURI.
LAT...LON 4038 9460 4005 9459 4005 9462 4004 9462
4000 9462 3995 9510 4032 9507 4040 9462
TIME...MOT...LOC 0858Z 266DEG 36KT 4018 9484
$$
DUX000
WWUS53 KEAX 250914
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
414 AM CDT FRI APR 25 2008
MOC087-250924-
/O.CAN.KEAX.SV.W.0049.000000T0000Z-080425T0930Z/
HOLT MO-
414 AM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOLT COUNTY IS
CANCELLED...
AT 410 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKEN AND MOVED OUT
OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 700 AM CDT FRIDAY MORNING FOR NORTHEAST KANSAS AND
NORTHWEST MISSOURI.
LAT...LON 4038 9460 4005 9459 4005 9462 4000 9462
3998 9472 3999 9476 3997 9479 3997 9493
4036 9486 4040 9462
TIME...MOT...LOC 0914Z 266DEG 36KT 4018 9462
$$
MOC003-075-147-250930-
/O.CON.KEAX.SV.W.0049.000000T0000Z-080425T0930Z/
ANDREW MO-GENTRY MO-NODAWAY MO-
414 AM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NODAWAY...WESTERN GENTRY AND NORTHERN ANDREW COUNTIES UNTIL 430 AM
CDT...
AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES WEST OF STANBERRY...MOVING EAST AT 40 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
ANDREW...SOUTHEASTERN NODAWAY AND WESTERN GENTRY COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR NORTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 700 AM CDT FRIDAY MORNING FOR NORTHEAST KANSAS AND
NORTHWEST MISSOURI.
LAT...LON 4038 9460 4005 9459 4005 9462 4000 9462
3998 9472 3999 9476 3997 9479 3997 9493
4036 9486 4040 9462
TIME...MOT...LOC 0914Z 266DEG 36KT 4018 9462
$$
DUX000
WWUS53 KEAX 250932
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 AM CDT FRI APR 25 2008
MOC003-075-147-250940-
/O.EXP.KEAX.SV.W.0049.000000T0000Z-080425T0930Z/
ANDREW MO-GENTRY MO-NODAWAY MO-
430 AM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NODAWAY...WESTERN
GENTRY AND NORTHERN ANDREW COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 425 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO CENTRAL
GENTRY AND NORTHERN DEKALB COUNTIES. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR NODAWAY AND ANDREW
COUNTIES UNTIL 700 AM CDT FRIDAY MORNING. A TORNADO WATCH ALSO
REMAINS IN EFFECT FOR GENTRY COUNTY UNTIL 700 AM CDT FRIDAY MORNING
FOR NORTHEAST KANSAS AND NORTHWEST MISSOURI. ADDITIONAL
THUNDERSTORMS ARE EXPECTED FOR THE NEXT SEVERAL HOURS...WITH THE
GREATEST THREAT FOR ADDITIONAL SEVERE WEATHER AND STRONG WIND GUSTS
OVER ANDREW AND GENTRY COUNTIES.
LAT...LON 4038 9460 4005 9459 4005 9462 4000 9462
3998 9472 3999 9476 3997 9479 3997 9493
4036 9486 4040 9462
TIME...MOT...LOC 0914Z 266DEG 36KT 4018 9462
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:16 AM CDT, 27 minutes earlier.
Area forecast discussion, Apr 25, 3:16 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 316 AM CDT FRI APR 25 2008 .DISCUSSION... YET ANOTHER BUSY NIGHT...WITH SEVERE STORMS MOVING THROUGH NORTHWESTERN PORTIONS OF THE CWFA. THESE STORMS ARE STARTING TO ADVANCE AHEAD OF THE COLD FRONT THAT IS SITUATED FROM THE NORTHWEST CORNER OF MISSOURI...BACK TO THE SOUTHWEST TO A SURFACE LOW IN CENTRAL KANSAS. PRESSURE FALLS SHOW THIS LOW WILL BE ADVANCING TO THE NORTHEAST TOWARD THE KSTJ AREA. SHOULD BE IN THAT AREA BY 12Z. CURRENT STORMS WILL REMAIN ORGANIZED WITH THE SOUTHWEST LLJ CONTINUING TO SUPPORT THEM. THUS THINK BY 12Z...EXTREME NORTHWEST CORNER OF MISSOURI MAY BE COMING OUT FROM UNDER THE THREAT OF STORMS...BUT THE REST OF THE CWFA WILL HAVE A GOOD CHANCE OF STORMS THROUGH THE MORNING HOURS. WITH THIS SURFACE WAVE COMING INTO THE REGION AND APPROACHING UPPER TROUGH...INCREASING SHEAR WILL ALSO CONTRIBUTE KEEPING THE SEVERE POTENTIAL WITH THESE STORMS GOING. FRONT SHOULD ADVANCE EAST OF THE FORECAST AREA BY EARLY AFTERNOON AS THE UPPER SHORT WAVE TROUGH MOVES INTO KANSAS. MUCH COLDER AIR WILL BE FEEDING IN BEHIND THE FRONT...SO WILL BE A DAY WHERE MAX TEMPERATURES WILL BE REACHED EARLY ON...BEFORE THE FRONT MOVES THROUGH. RAINFALL WITH THESE STORMS WILL BE INTENSE...BUT NOT PLANNING ON ANOTHER FLOOD WATCH AS STORMS SHOULD BE MOVING AT A PRETTY GOOD CLIP. MAY SEE SOME LOCALIZED FLOODING PROBLEMS WITH THE SATURATED GROUND AND HEAVY RAINFALL FROM THE STORMS...BUT STORMS SHOULD BE MOVING FAST ENOUGH TO PRECLUDE A WIDESPREAD FLOODING THREAT SO WILL NOT GO WITH ANY FLOOD WATCH TODAY. COLDER AIR WILL CONTINUE TO SPILL IN TONIGHT. NOT TOTALLY OUT OF THE QUESTION SOME LIGHT PRECIPITATION COULD WRAP AROUND THE EXITING STORM SYSTEM AND AFFECT NORTHERN MISSOURI TONIGHT BUT WILL GO DRY FOR NOW. A SECOND SHORT WAVE MOVING OUT OF WESTERN CANADA WILL BE DROPPING INTO THE MEAN TROUGH POSITION ACROSS THE CENTRAL PART OF THE COUNTRY OVER THE WEEKEND. THIS SHORT WAVE WILL BRING THE CHANCE OF RAIN TO THE FORECAST AREA SATURDAY NIGHT...BUT MOISTURE WILL BE LIMITED WITH THIS WAVE AS GULF WILL BE PRETTY MUCH CUT OFF. CYCLONIC CURVATURE SITTING ACROSS THE AREA ON SUNDAY MAY PRODUCE SHOWERS IN THE FORECAST AREA ON SUNDAY...WITH THE MOST LIKELY AREA FOR THIS TO OCCUR IN NORTHEAST PORTIONS OF THE CWFA. THIS SECONDARY WAVE WILL REINFORCE THE COLD AIR ACROSS THE REGION FOR SUNDAY. WILL NOT GO WITH ANY FREEZING TEMPERATURES AT THIS POINT FOR MONDAY MORNING...BUT WOULD NOT BE SURPRISED TO SEE READINGS NEAR THE FREEZING MARK ALONG THE IOWA BORDER. PC && .PREV DISCUSSION... ...MESOSCALE DISCUSSION... /120 AM CDT FRI APR 25 2008/ INCREASING SSWLY LOW LEVEL JET NOW IN EXCESS OF 70KTS IS FEEDING IN RICH MOISTURE LADEN AND UNSTABLE AIR INTO COMPLEX OF STRONG TO SEVERE THUNDERSTORMS OVER NORTH CENTRAL/NORTHEAST KS/SOUTHEASTERN NE. SMALL BOW ECHO STRUCTURES VISIBLE ON RADAR BULGING EASTWARD ON NOSE OF LOW LEVEL JET INCREASING THE LIKELIHOOD OF DAMAGING WINDS. IN ADDITION ROTATING AND SLIGHTLY ELEVATED STORMS WITH STRONG UPDRAFTS SENDING 50DBZ ECHOES IN EXCESS OF 30K FEET WILL BE SUFFICIENT TO PRODUCE LARGE HAIL IN EXCESS OF 1 INCH IN DIAMETER. SEVERE THREAT LIKELY TO CONTINUE THROUGH THE NIGHT. MJ && .AVIATION... FOR THE 06Z TAFS...VFR CEILINGS WILL PREVAIL THROUGH THE EARLY MORNING HOURS BEFORE MVFR CEILINGS PUSH IN FROM EASTERN KS. ISOLATED CONVECTION POSSIBLE AT STJ UNTIL THE COLD FRONT AND ITS ASSOCIATED SHOWERS AND THUNDERSTORMS ARRIVE AROUND 10Z. MCI AND MKC SHOULD STAY DRY UNTIL AROUND 11Z WHEN THE COLD FRONT ARRIVES. THE CONVECTIVE SQUALL LINE IS MORE LIKELY TO BE A BROKEN THAN SOLID LINE WITH A HIGHER PROBABILITY OF OCCURRENCE AT STJ. GUSTY SOUTH WINDS WILL VEER TO THE SOUTHWEST FOR A FEW HOURS AFTER FRONTAL PASSAGE WITH BROKEN MVFR CEILINGS AS DRIER AIR AND SUBSIDENCE SPREAD ACROSS THE REGION. MAY BE ENOUGH DRY AIR ENTRAINED TO SCATTER OUT CLOUDS ALL TOGETHER. HOWEVER...THIS SHOULD BE SHORTLIVED AS WINDS VEER TO THE WEST-NORTHWEST AND INCREASE AS COLD AIR ADVECTION BRINGS IN A DECK OF VFR CLOUD COVER. BY LATE TOMORROW EVENING EXPECT THE CLOUDS TO CLEAR COMPLETELY AS THE WRAP AROUND CLOUD COVER EXITS EAST. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 24, 1:01 PM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT THU APR 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRENGTHENING LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL DEVELOP ACROSS KANSAS AND LIFT TOWARD FAR NORTHWEST MISSOURI AND ADJACENT NORTHEAST KANSAS BY DAYBREAK FRIDAY. THUNDERSTORMS COULD IMPACT AREAS NORTH AND WEST OF A ST. JOSEPH TO BETHANY LINE AFTER 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRENGTHENING COLD FRONT AND DRY LINE WILL MOVE EAST ACROSS MISSOURI ON FRIDAY. WITH A WARM AND HUMID AIRMASS IN PLACE AHEAD OF THIS FRONT...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION. DEPENDING ON THE TIMING OF THIS FRONT...THE COMBINATION OF INSTABILITY AND SHEAR WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT... INCLUDING SUPERCELLS WITH A THREAT FOR LARGE HAIL AND DAMAGING WIND GUSTS. AT THIS TIME...THE GREATEST THREAT FOR THUNDERSTORMS AND SEVERE WEATHER APPEARS TO BE EAST OF THE INTERSTATE 35 CORRIDOR...INCREASING ACROSS CENTRAL AND NORTHEAST MISSOURI INTO THE EARLY AFTERNOON HOURS. DUE TO THE FAST STORM MOTION... WIDESPREAD HEAVY RAINFALL AND FLOODING IS NOT EXPECTED. ON SATURDAY NIGHT AND INTO SUNDAY...ANOTHER COLD FRONT WILL BE SWINGING THROUGH THE REGION. AT THIS TIME...IT IS TOO SOON TO TELL IF THERE WILL BE ANY SEVERE POTENTIAL WITH THIS SYSTEM. COLDER AIR IS EXPECTED BEHIND THIS COLD FRONT WITH A POTENTIAL FOR A FROST BY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT IN NORTHEAST KANSAS AND NORTHWEST MISSOURI. SPOTTERS MAY ALSO BE NEEDED DURING THE DAY ON FRIDAY AS THE COLD FRONT MOVES TO THE EAST ACROSS MISSOURI. ALSO SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY OBSERVED FLOODING. BOOKBINDER
In the hours before
Local storm report, Apr 25, 1:51 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
151 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL ROCKPORT 40.42N 95.52W
04/25/2008 E0.75 INCH ATCHISON MO PUBLIC
&&
MJLocal storm report, Apr 25, 2:01 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL TARKIO 40.44N 95.38W
04/25/2008 E0.75 INCH ATCHISON MO TRAINED SPOTTER
PEA TO DIME SIZE HAIL
&&
MJLocal storm report, Apr 25, 2:30 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HAIL 3 W WESTBORO 40.54N 95.38W
04/25/2008 E0.88 INCH ATCHISON MO EMERGENCY MNGR
50 MPH WINDS
&&
MJSpecial weather statement, Apr 25, 2:44 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 244 AM CDT FRI APR 25 2008 MOZ003-250830- WORTH- 244 AM CDT FRI APR 25 2008 ...SIGNIFICANT WEATHER ALERT FOR WORTH COUNTY UNTIL 330 AM CDT... AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF HOPKINS TO 8 MILES SOUTHEAST OF HOPKINS TO RAVENWOOD...MOVING EAST AT 37 MPH. THESE STORMS WILL BE NEAR... GRANT CITY BY 305 AM CDT. THE TOWNS OF SHERIDAN...WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF THESE STORMS. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. DUX
Local storm report, Apr 25, 2:48 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
248 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG MARYVILLE 40.34N 94.87W
04/25/2008 NODAWAY MO LAW ENFORCEMENT
ROOF OFF HOME...SHED BLOWN OVER
&&
MJSpecial weather statement, Apr 25, 3:11 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 311 AM CDT FRI APR 25 2008 MOZ001-002-250900- ATCHISON-NODAWAY- 311 AM CDT FRI APR 25 2008 ...SIGNIFICANT WEATHER ALERT FOR ATCHISON AND NORTHWESTERN NODAWAY COUNTIES UNTIL 400 AM CDT... AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKPORT...OR NEAR TARKIO...MOVING EAST AT 50 MPH. PEOPLE IN ATCHISON AND NODAWAY COUNTIES...INCLUDING THE CITIES OF TARKIO AND BURLINGTON JUNCTION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DUX
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:34 PM CDT | River Flood Warning | EAX | Cooper | 7 hr |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 36 min |
| Apr 25, 1:45 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 30 min |
| Apr 25, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 46 min |
| Apr 25, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 39 min |
| Apr 25, 4:31 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison, Worth | 44 min |
| Apr 25, 4:52 PM CDT | River Flood Warning | EAX | Buchanan | 22 hr |
| Apr 25, 5:10 PM CDT | River Flood Warning | EAX | Linn, Livingston | 40 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.